FATAL OPIATE OVERDOSE FOLLOWING REGIMEN CHANGES IN NALTREXONE TREATMENT

Authors

  • PHILLIP OLIVER,

    Research Fellow
    1. University of Sheffield, Addiction Research Unit, Institute of General Practice and Primary Care, School of Health and Related Research, Community Sciences Centre, Northern General Hospital, Sheffield S5 7AU UK, E-mail: p.oliver@sheffield.ac.uk
    Search for more papers by this author
  • MICHELLE HORSPOOL,

    Research Nurse
    1. University of Sheffield, Addiction Research Unit, Institute of General Practice and Primary Care, School of Health and Related Research, Community Sciences Centre, Northern General Hospital, Sheffield S5 7AU UK, E-mail: p.oliver@sheffield.ac.uk
    Search for more papers by this author
  • JENNY KEEN

    Honorary Clinical Research Fellow
    1. University of Sheffield, Addiction Research Unit, Institute of General Practice and Primary Care, School of Health and Related Research, Community Sciences Centre, Northern General Hospital, Sheffield S5 7AU UK, E-mail: p.oliver@sheffield.ac.uk
    Search for more papers by this author

No abstract is available for this article.

Ancillary